# SDR F3LA2022111100147

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N716FR
- Make and model: Airbus A321-211
- Aircraft serial: 07524
- Aircraft time: 17,977 hours, 7,498 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EXCESSIVE CAB ALT EMER DECENT.  REMOVED ANDREPLACED AFT CARGO DOOR SEAL AND R/H LATERAL AVIONICS DOOR SEAL, PRESSURIZATION OPS TESTGOOD. REF NR 13208-0005. OK FOR SERVICE.
